# SDR DALA13055773738

- Difficulty date: October 28, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 36,388 hours, 17,969 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  LANDING GEAR HANDLE MOMENTARILY WENT PASSED THE OFF DETENT RESULTING IN NOSE GEAR IN TRANSIT LIGHT ILLUMINATING.  MAINTENANCE PERFORMED LANDING GEAR ABOVE DESIGN SPEED INSPECTION IAW AMM 05-51.  JACKED AND SWUNG NOSE GEAR. RETRACTION TIME FOUR SECONDS IAW AMM 32-33.
